# SDR CA070119009

- Difficulty date: January 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 1,779 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 122210614
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EDGE DISTANCE OF RIVETS ON LOWER FLANGE LESS THAN MINIMUM ALLOWED.  REPLACEMENT OF PART REQUIRED TO REPAIR PROBLEM. (TC NR 20070119009)
